MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-90MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-90MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 186788090
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a posterior spinal fusion (l2) performed on (b)(6) 2023, with vbs+verse.Three months after surgery, it was installed without problems.Six months postoperatively, breakage of the screw in question and loosening of the contralateral set screw were observed.On (b)(6) 2024, the second surgery was performed to remove the screw and the set screw.The surgery was completed successfully with no surgical delay.No further information is available at this time.This report is for one (1) viper2 lordotic rod-90mm this is report 4 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: e3: reporter is a j&j employee.D9, h3, h6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data: additional narrative: d2: additional procodes: kwp.Kwq, mnh.Mni, osh d4 d10: date of concomitant therapy is on (b)(6) 2023.E1 h3, h4, h6: a review of the receiving inspection (ri) for viper2 lordotic rod-90mm was conducted identifying that lot tbadyg was released in two batches.Batch1: released on october 8, 2020 with no discrepancies.Batch2: released on october 8, 2020 with no discrepancies.Supplier: (b)(4).The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance.A dimensional inspection was performed and met specifications.The overall complaint was not confirmed as the observed condition of the viper2 lordotic rod-90mm would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The drawings reflecting the current and manufactured revisions were reviewed.Dimensional inspection: measured dimensions: length = conforming device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER2 LORDOTIC ROD-90MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS SARL TOLLER SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19755393
Report Number1526439-2024-01831
Device Sequence Number8875006
Product Code NKB
UDI-Device Identifier10705034131832
UDI-Public(01)10705034131832(11)201008(10)TBADYG
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186788090
Device Lot NumberTBADYG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE CAN SCR 6.0X50; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR; 5.5 EXP VERSE UNITIZED SET SCR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown